# SDR 08FDEA02457

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 19,321 hours, 10,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK NR 3 LT HAS CORROSION BETWEEN FR 15 AND FR 17 REMOVED LEVEL 1 CORROSION.  REMOVED AND REPLACED SEAT TRACK WITH NEW PART AT   TRACK NR 3 LT BETWEEN FR 15 AND FR 17 IAW A300-600 SRM 51-40-21.
